À propos d'une question posée par V. Klee
Annales de l'Institut Fourier, Volume 24 (1974) no. 1, p. 293-295
We answer by the negative a question of Klee (Mathematical Note no 599, Boeing Scientific Research Laboratories, p.29).
Nous répondons par la négative à une question posée par Klee (Mathematical Note no 599, Boeing Scientific Research Laboratories, p.29).
@article{AIF_1974__24_1_293_0,
     author = {Dupin, Jean-Claude and Coquet, G\'erard},
     title = {\`A propos d'une question pos\'ee par V. Klee},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {24},
     number = {1},
     year = {1974},
     pages = {293-295},
     doi = {10.5802/aif.500},
     mrnumber = {50 \#8005},
     zbl = {0247.46026},
     language = {fr},
     url = {https://aif.centre-mersenne.org/item/AIF_1974__24_1_293_0}
}
À propos d'une question posée par V. Klee. Annales de l'Institut Fourier, Volume 24 (1974) no. 1, pp. 293-295. doi : 10.5802/aif.500. https://aif.centre-mersenne.org/item/AIF_1974__24_1_293_0/

[1] N. Bourbaki, Espaces vectoriels topologiques, Chapitres 1 et 2, Paris, Hermann, 1965.

[2] V. Klee, Separation and support properties of convex sets, A survey, Mathematical Note N° 599, Boeing Scientific Research Laboratories, Mai 1969.